# SDR CA190611002

- Difficulty date: June 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR7622T
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)   ENCOUNTERED A MAUIN WHEEL TREAD SEPARATION.   WHILE DOING POST FLIGHT WALK AROUND #2 MAIN WHEEL TIRE BURST NOTED. ON FURTHER INSPECTION FOLLOWING ISSUES OBSERVED.  * #2 MAIN WHEEL UN-CAPPING OBSERVED. * NO BRAKE DAMAGE/SEIZURE OBSERVED. * DAMAGE OBSERVED ON AFT RH MLG DOOR. * DAMAGE OBSERVED ON LH INBOARD FLAP.   #2 MAIN WHEEL REPLACED. AFT RH MLG DOOR AND INBOARD FLAP REPLACEMENT IS IN PROGRESS. (TC# 20190611002)
